# SDR IPXA09557506

- Difficulty date: September 24, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 1 ENGINE AFT PYLON STRUCTURE RT CUTOUT FOR PANEL 435AR FWD LOWER ANGLE BRACKET IS CRACKED.  REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
